# SDR AALA202211041935

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 10,217 hours, 2,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Faceplate
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED EMERGENCY CONTROL HANDLE IS NOT CLOSING ALL THE WAY.   MAINTENANCE REMOVED AND REPLACED POSITION OF THE FACE PLATE OF THE EMERGENCY CONTROL HANDLE PER AMM 25-23-46.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
